Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups III; A Second Cohomology Class Related to the Lie Algebra of Pseudo-Differential Operators of Order One

Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 255-277.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215154

Digital Object Identifier
doi:10.3836/tjm/1270215154

Mathematical Reviews number (MathSciNet)
MR646039

Zentralblatt MATH identifier
0486.58003

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira; KOBAYASHI, Osamu. On Regular Fréchet-Lie Groups III; A Second Cohomology Class Related to the Lie Algebra of Pseudo-Differential Operators of Order One. Tokyo J. Math. 04 (1981), no. 2, 255--277. doi:10.3836/tjm/1270215154. https://projecteuclid.org/euclid.tjm/1270215154


Export citation